Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The codimension of the boundary of a lattice ideal


Author: J. W. Lea
Journal: Proc. Amer. Math. Soc. 43 (1974), 36-38
MSC: Primary 06A20
DOI: https://doi.org/10.1090/S0002-9939-1974-0371754-2
MathSciNet review: 0371754
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a compact connected topological lattice of finite codimension $ n$, the boundary of a proper principal ideal has codimension less than $ n$. It follows that the boundaries of proper intervals also have codimension less than $ n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20

Retrieve articles in all journals with MSC: 06A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0371754-2
Keywords: Compact semilattice, compact lattice, ideal
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society